# SDR DXTA200601352

- Difficulty date: April 15, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N715QS
- Make and model: Cessna 650
- Aircraft serial: 6507105
- Aircraft time: 4,738 hours, 3,629 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 99141961
- Part serial: 1048
- Condition: Inoperative
- Location: Landing Gear
- Part time: 4,738 hours, 3,629 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT MOVE THEREFORE THAT LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.   REMOVED LANDING GEAR CONTROL DUE TO FAULTY DOWN LOCK SOLENOID, INSTALLED CONTROL. CONTROL AND GEAR OPERATIONAL CHECK NORMAL. WORK PERFORMED IAW THE MM CHAPTER 32-30-01.
